# SDR CALA2015060893877

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 75,924 hours, 27,638 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STATION 1400, STRINGER 25L - 26L, WU 46814.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-07 REPAIR 5 DETAIL III PG 208 & SRM 51-40-02, SRM 53-00-07 REPAIR 5 PAGE 210 TABLE II.   AIRPLANE SOLD AS IS. BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
